# SDR ASAA0995471

- Difficulty date: May 4, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146A812310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPARTMENT CORROSION ON CARGO DOOR CUTOUT LOWER MAIN SILL WEB BS 794-847 RBL 25 WL 163-167.  REMOVED AND REPLACED LWR MAIN SILL WEB PER SRM 51-40-02.
